# SDR FDEA200907232710

- Difficulty date: July 23, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 57,193 hours, 13,050 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732515
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEPLY CHAFED SEAT TRACK STA 1411 X=-47.5 IN MAIN DECK CARGO.   REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AS PER SRM 53-70-00   FIGURE 1 VOLUME I, REVISION 40. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100, REVISION 107.
